# SDR AALA20130209006

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 61,895 hours, 31,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN CROWN SKIN ABOVE FIRST OFFICER WINDOW FROM GEESE STRIKE.  DAMAGED MATERIAL REMOVED, DOUBLER AND TRIPLER INSTALLED PER EA MD 80-53-028269.  DAMAGED PORTION OF FRAME REMOVED, DOUBLER AND FILLER INSTALLED PER MD 80-53-028268.
